# SDR FDEA201702190590

- Difficulty date: February 19, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2392507
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY AT XOS 669 STRINGER CRACKED.  REPAIRED THE STRINGER IAW SRM 57-40-03-02R, FIGURE 202, REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
